Dunford integral

Research output: Chapter in Book/Report/Conference proceedingChapterProfessional

1 Downloads (Pure)

Abstract

No abstract.
Original languageEnglish
Title of host publicationEncyclopaedia of Mathematics. Supplement Volume II
EditorsM. Hazewinkel
Place of PublicationDordrecht
PublisherKluwer Academic Publishers
Pages175-175
Publication statusPublished - 2000

Cite this

Graaf, de, J. (2000). Dunford integral. In M. Hazewinkel (Ed.), Encyclopaedia of Mathematics. Supplement Volume II (pp. 175-175). Dordrecht: Kluwer Academic Publishers.